Advertisement

One more person dies of spurious toddy

Fri 09th Oct 2009 09:26 AM
One more person dies of spurious toddy
One more person dies of spurious toddy

Hyderabad, Aug 25:

One more person died on Tuesday because of consuming adulterated toddy raising the death toll to two according to the hospital sources here. A batch of enervated men and women who are affected by the `withdrawal symptoms’ are undergoing treatment at the Osmania General Hospital here.

Advertisement

Most of the  spurious toddy victims are subjected to behavioural changes and delusions. In the hospital lying on the bed they shout at the people who are not there, throw fists in the air, and curse those people who are nearby.

According to the medical reports available, it is not toddy alone, but toddy rigged with sedatives such as Alprazolam, Diazepam, and Chloral Hydrate which play havoc with the toddy consumers.

Most of the patients admitted to the Osmania Hospital were crumbling from within and are not even pitied by their closest relatives.

Tags:   SWINE FLU H1N1 6